Estimates of semiparametric equivalence scales
Article first published online: 27 JUL 2006
Copyright © 2006 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 21, Issue 5, pages 629–639, July/August 2006
How to Cite
Stengos, T., Sun, Y. and Wang, D. (2006), Estimates of semiparametric equivalence scales. J. Appl. Econ., 21: 629–639. doi: 10.1002/jae.863
- Issue published online: 27 JUL 2006
- Article first published online: 27 JUL 2006
- Manuscript Revised: 11 JAN 2005
- Manuscript Received: 19 APR 2004
- SSHRC, Canada.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!